# SDR C2XA96IA071

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27806
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 075
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd System
- Condition: Req'D Service
- Location: Green Hyd Sys
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLT NR 2594 - DURING DESCENT, PILOT REPORTED THAT THE GREEN HDYRAULIC SYSTEM LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT.  PRESSURE DROPPED TO ZERO, ATTEMPTED ONE RESET UNSUCCESSFULLY, PERFORMED MANUAL GEAR EXTENSION AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED THE HYDRAULIC SYSTEM, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. (M)
